Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012 (2012), Article ID 414612, 9 pages.
Approximate Solutions to Three-Point Boundary Value Problems with Two-Space Integral Condition for Parabolic Equations
We construct a novel reproducing kernel space and give the expression of reproducing kernel skillfully. Based on the orthogonal basis of the reproducing kernel space, an efficient algorithm is provided firstly to solve a three-point boundary value problem of parabolic equations with two-space integral condition. The exact solution of this problem can be expressed by the series form. The numerical method is supported by strong theories. The numerical experiment shows that the algorithm is simple and easy to implement by the common computer and software.
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 414612, 9 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Niu, Jing; Lin, Yingzhen; Cui, Minggen. Approximate Solutions to Three-Point Boundary Value Problems with Two-Space Integral Condition for Parabolic Equations. Abstr. Appl. Anal. 2012 (2012), Article ID 414612, 9 pages. doi:10.1155/2012/414612. https://projecteuclid.org/euclid.aaa/1355495688